|Online since 2002|
About AcyclovirIf you've used Acyclovir, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Shingles during colitis flare
I got shingles during a mild colitis flare. Was pdescribed 800mg acyclovir 5x a day for 7 days. The flare was resolving but am now experiencing constipation with mild cramping more mucous in stool. Side effect or just colitis? Acyclovir ok during colitis flare?
AskDocWeb: Constipation is not one of the listed possible side effects of Acyclovir. One of the causes of constipation is not drinking enouth water. Your body needs water to keep the stools soft and get them out of the body.
This drug really helps With shingles.
Is there a correlation between having thyroid nodules and taking oral acyclovir?
AskDocWeb: Not that we have seen. There are several conditions that can cause nodules to develop in a thyroid gland:
How long does the side effects last after stop taking Acyclovir? After taking two doses yesterday I feel extremely weak and disoriented. When I do get up my body feels very weak and light headed. I also have nausea, loss of appetite, headache, drymouth and restlessness. My doctor told me to stop using it. ThNks
AskDocWeb: The half-life of Acyclovir is about 3 hours. That's the amount of time it takes for half the drug to leave your system. If you have a healthy functioning elimination system your body will clear it to the point where it no longer has an effect within 15 hours.
Sharing with readers
I have had a few different outbreaks over the last few years. Shingles. Cold sores. I am a 38 year old female. I take 200 or 400 milligrams 5 times a day when I have outbreaks. I'd like to share with the other readers that after outbreaks, when everything is cleared up, I saw her up to 10 days very heavy and unpleasant itchiness all over my body. I see sometimes all over different internet sites that this is common, yet here I saw that the doctor answers this has nothing to do with the virus or the treatment, it seems to be a difference disease. From my experience, herpes and post herpes itchiness come together. On a different matter, lately I've been wondering, if I should be putting zovirax cream on my lips every morning as a preventative measure. Is there any reason not to? Thanks!
I started to get tremors
I started taking Acyclovir and 2 weeks into taking I started to get tremors. I immediately stopped and it took about 4 days for the tremors to stop. I don't get outbreaks but I have bad neuropathy and digestive issues. It cleared up the digestive issues and stopped the neuropathy. Within a week of stopping the medication the neuropathy was back. So I started taking it again and exactly 2 weeks into taking I started getting muscle jerks so I immediately stopped it. It's been a week and I still have muscle jerks. Trying to fall asleep is awful as I jerks about 4 timeso before finally falling asleep. I can feel the jerks when I try to move certain parts of my body. Is this a side effect? Since valcyclovir turns into acyclovir in the body would I get side effects from it too?
Report - 68 - 69 - 70 - 71 - 72 - 73 - Last Page 74
If you find this page useful share it with others. If you have used Acyclovir, use the form below to add your review of Acyclovir, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2017 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Acyclovir and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.